# SDR BJNA021007

- Difficulty date: October 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK INSPECTION DISCOVERED FORWARD LAVATORY FLOOR STATION 294.5 WL 208 LBL 12 FLOORBEAM HAS 12 INCHES OF CORROSION.  FLOORBEAM CORRODED MORE THAN 50 PERCENT, OUT OF LIMITS.  REMOVED CORRODED FLOORBEAM UPPER T-CAP AND SPLICE.  FABRICATED REPAIR T-CAP AND SPLICE.  INSTALLED IAW B737 53-10-9 AND 51-30-2 FIG 5.  (M)
